# SDR ASAA2018052324749

- Difficulty date: May 23, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,917 hours, 12,742 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Part number: 3360247080
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS REPORTS OF OIL DRIPPING THE AFT FLAME ARRESTOR AFTER SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED OIL INLET COVER AT NR 1 ENGINE, ALSO ACCOMPLISHED INSPECTION OF REAR VENT TUBE TEETH FOR WEAR REF AMM 72-56-00-400-801 LEAK CHECK. LUBE UNIT WAS REPLACED AS PRECAUTIONARY EXCESSIVE OIL BUILDUP AT AFT SUMP, REF AMM 79-21-01-400-801. OPS AND LEAK CK OK.
